# SDR 9904729980

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cut
- Location: Bs 1066
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, THE ANTI-ROTATION STRAPS AT LONGERON 2L AND 2R, FS 1066 HAD BEEN PREVIOUSLY CUT AS PART OF A LONGERON SPLICE.  REPAIRED PER EA 99-169239.
